# SDR SWIA202163358

- Difficulty date: August 18, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED SWAGED BEARINGS AND BUSHINGS AT HINGE PTS INB, MID, OUTB ON RH AILERON IAW CRJ200 AMM 20-26-00-910-807,20-26-00-910-802, 20-26-00-910-808 AND 20-26-00-910-804.
